Ocella the same as yasmin

Common Questions and Answers about Ocella the same as yasmin

yaz

Well Ocella is the generic for Yasmin. I was taking Yasmin for 2 years, when last month I was given Ocella. Well I wasn;t too thrilled with it, as I had cramps for 5 days plus I started my period 1 day late. They say generic is always the same, but for me I felt a difference. It could be from the pill. Your body needs to adjust being on it. Side affects should lessen by the third month.
which was rather weird because its never happened before and its not like im adjusting to taking the pill as iv been on it for a while. is this normal?
- Clots in the other leg and multiple large PE in the lungs. Still I am on Yasmin as my specialists and Doctors have said nothing about coming off it. The doctors and specilasts have been baffled why I should have this re-occuring condition when I have none of the known factors that contribute to clots and PE. The more I read on the internet the more I believe that YASMIN is the cause of my condition. I feel cheated that I almost died twice, all because of a contraceptive pill.
I noticed a strange feeling in my chest last night, thinking i'm dying, I go to the ER. They send me home with the Palpitation diagnosis. I am scared as heck. I started Ocella in August 2012 and stopped taking it due to other symptoms in Nov 2011. I have been to a Nuerologist to rule out MS. What a horrible medicine!!!
If your nurse wants you to switch to a genric then you can still take Yasmin (but it would be Ocella). It's the same thing.
the pill at the first that you start taken it .... it do these things even you get your period twice in a month so no the pill if you are taken it at the same time and you dont miss it it works 100% but off course you have to start taken the pill from the first day that you get you period dont ever forget that if you dont taken it like that it WONT WORK !!!
I saw my PC doctor on tuesday and asked just to be on yasmin for the next few months just b/c of the situation and so I started taking the generic ocella yesterday. I hope it straightens **** out. Anyway, what I want ot know is ,"Can your symptoms of your mentrual period worsen b/c you just detoxed off the stongest pain medicine there is?" I haven't had these those kind of painful cramps since before I started the bc pill when I was 16 and Im 29 now. Hope someone can help.
Gianvi is the same formulation as Yaz, execept in generics fillers are different. Ocella is supposed to be the same as Yasmine, but fillers are diferrent and I reacted differently on ocella. Yaz has 24 pils and Yasmine 21. Yaz is supposed to take care of the PMDD symtoms better. 10. My MIND is a lot cleared on YAZ but the side effects and physical effects are unhealthy and I have not been able to engage in excercise etc because of the symtoms.
The basic hormones are the same in both brands, but not the compounds that make up the pill. The FDA actually made them change their information to reflect the difference in ingredients. I guess I am just more sensitive to these particular pills. Between the issues I am having and all of the negative information out there about Yaz, I am just going to stop taking the pill all together. I have been on it for 15 years. I think my body could use a break!
Hello, Im 21 years old, the first and only guy I had sex is my boy friend and as soon as I told my Doctor that I started an active sexual life, she immediately told me to do a pap test which came back abnormal (asc-us), and high risk for hpv, since I had no idea what was hpv, and it was a big surprise for me, I was almost sure my bf had no idea of this (since he gave it to me), I trust my bou friend because he did std test and he's fine... but I have some main concerns which are killing me..
I've gotten slight tingling in my hands and feet, at times. Also, I have been taking birth control (Yasmin/Ocella) for over a year and have never had a problem with irregularity. However, now I'm bleeding a week before I'm supposed to and have also been having painful cramps, which is why I went on the birth control in the first place.
I'm curious if the Yasmin is helping?
When I got pregnant, I had been off the pill for about 2 months (we were TTC). When my OB put my on the pill again, I got the generic version of YASMIN called OCELLA. I love it. My cycles are 28 days now, my periods last only 2-3 days and are VERY light. Good luck with your choice.
Perhaps the pregnancy hormones only kicked in this past January and led to the melasma? 2. I was on the same birth control (Yaz, 0.02 mcg estradiol I believe) between 2005 and 2010 and had no hyperpigmentation problems. Around May 2010 I found a new PCP who prescribed me Yasmin, which I believe has a slightly higher estradiol level (0.03 mcg). No hyperpigmentation problems after I switched.
Please read my post. Brewers yeast will get rid of the acne. I had the same issue as you, and felt so ugly. I just got off the pill a couple of weeks ago, and started brewers yeast tabs about a month before. It counters the acne. If you google "brewers yeast and acne", you will find it. Hope it helps. I'm so impressed with it because I was skeptical about natural remedies. Brewers yeast tabs are also very cheap, but you have to get the tabs where they haven't taken out the chromium.
I had the same thing with the Yaz. I was on Yasmin and switched to Yaz and promptly gained about 5 or more pounds. No problems at all with Yasmin, and I was on it for 5 or more years. I still work out like I did on Yasmin, and I've never eaten a lot, although, the Yaz does make me hungry all the time, and I can't seem to get rid of this bloating. I spot constantly and cramp. I have another friend that is the same way.
Hi all, I just email dr. oz from the oprah show. Will you send him an email telling your story about anxiety after birth control too? I think it's time we get some answers instead of just taking anti-depressants. If you want to send him an email go to OPRAH.com scroll down the page and on the left had side is a ask dr. oz box. Click it then go to the blue topic about anxiety and panick attacks. Click that and fill out your info. and tell him your story. thanks.
I don't know if it's just me, but after I take the pill in the morning I get that feeling. It's not as bad as the first week, I can handle it. But its annoying. I thought it was one of the symptoms that I would experience, but nowhere does it say acid reflux. Does anyone else have this symptom or I am the only one???
MedHelp Health Answers